# SDR SWAA2022100694993

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. AFT BULKHEAD RIGHT SIDE BETWEEN STA 500D THRU 520 STR 25R FOUND 1EACH SUPPORT BRACKET CRACKED / [01] FABRICATED FWD CARGO SUPPORT BRACKET BETWEEN STA 500D THRU STA 520; S-25R AS PER DWG 143A9803. MATERIAL USED 7075 O 0.032'; PO# 1734421;[02] LATE ENTRY. REMOVED FWD CARGO SUPPORT BRACKET BETWEEN STA 500D THRU STA 520; S-25R AS PER REF SRM 51-40-02-0G-0;[03] ENTRY #2 ABOVE /VERIFIED REMOVED ( CRACK ) SUPPORT BRKT. & ALL COMPONETS ATTACHED.;[04] VERIFIED STEP 1 - 3. OK TO HEAT TREAT FABRICATED PART.;[05] HEAT TREATED SUPPORT BRACKET AT FWD CARGO COM. RT SIDE BETS. STA 500D THRU 520 STR 25R FROM 7075-0.032' TO 7075-T62.032' CONDITION PER DRAWING 143A9803 AND BOEING BAC5602 PAGE 22; 25 AND 33;[06] VERIFIED STEP 5.;[07] LOCATED AND DRILLED NEW SUPPORT BRACKET AT FWD CARGO BETWEEN STA 500D T0 STA 520; STR.- 25R AS PER B737-700 SRM 51-40-05-0G-0.;[08] VALIDATED STEP 7  OK TO TREAT AND PRIME;[09] TREATED AND PRIMED NEW SUPPORT BRACKET AS PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[10] VALIDATED STEP 9  OK TO INSTALL;[11] STARTED INSTALLED NEW SUPPORT BRACKET BETWEEN STA 500D THRU STA 520; S-25R AS PER SRM 51-40-02-0G-0.;[12] INSTALLED SUPPORT BRACKET AT FWD CARGO R/H BETWEEN STA 500D AND STA 520 AS PER REF STM 51-40-02-0G-0 AND DWG 143A7902;[13] VERIFIED STEP 12.
